MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG LT MD SIZE 3 PMA; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL, SEMI-CONSTRAINED

BIOMET UK LTD. OXF ANAT BRG LT MD SIZE 3 PMA; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL, SEMI-CONSTRAINED
Catalog Number 159547
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: item name# oxf twin peg cmntls fmrl md; item number# 161474; lot # 67236421.Item name# oxf uni cmntls tib sz c lm; item number# 166574; lot # 67253476.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a total knee arthroplasty revision due to polyethylene insert dislocation.Approximately 1 month and 20 days post-implantation.Attempts have been made, and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4) this follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, d4, d9, g3, g6, h2, h3, h4, h6, h11.The reported event was confirmed by review of radiographs.No product was returned or pictures provided; a product evaluation could not be performed.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.A review of the device manufacturing records identified the following non-conformance (ncr)/deviation that could be related to the reported event.Radiographs were provided and reviewed by a radiologist.The review of the ap and lateral knee views demonstrated postoperative changes consistent with medial unicompartmental arthroplasty.Dislocation of the polyethylene component was identified, with the component displaced and vertically rotated within the medial gutter, deep to the mcl.Impression: medial compartment knee arthroplasty with dislocation of the polyethylene component.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXF ANAT BRG LT MD SIZE 3 PMA
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL, SEMI-CONSTRAINED
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24001434
Report Number3002806535-2026-00007
Device Sequence Number10184865
Product Code NRA
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number159547
Device Lot Number67299609
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE; SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown